# SDR SWAA2024071801520

- Difficulty date: June 14, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME ON BS 294.5 BEAR STRAP AROUND FASTENER HOLE BETWEEN S-8R AND S-9R AT FWD GALLEY AREA.   PERFORMED PERMANENT REPAIR ON FRAME ON BS 294.5 BEAR STRAP BETWEEN S-6R AND S-11R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-01-2R-6 REPAIR 6 AND EA-24-153-01772-WIP1.
